# SDR UPS03840885

- Difficulty date: June 22, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER LE. LOWER SKIN IS CRACKED AT FASTENER HOLES AT XOLDI 6.225  STOP DRILLED CRACKS, NDT VERIFIED STOPDRILLS TERMINATES CRACKS, FABRICATED AND INSTALLED DOUBLER IAW DC8-5720-4087-B APPX. C
